MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A zoom 7x device and rhv were returned for investigation.The device was received without the distal tip, confirming distal tip/marker band separation.Examination of the returned device identified separation at the location where the marker band detached from the distal end of the catheter shaft.The separation location exhibited minimal stretching of the catheter materials.The catheter shaft exhibited no evidence of kinking, stretching, crushing, buckling, coating damage, or other mechanical damage.No damage was identified on the returned rhv.Based on the available information and evaluation of the returned device, a definitive root cause for the distal tip detachment could not be established.Examination confirmed the reported failure mode and indicated that separation occurred at the marker band/distal tip attachment interface.However, the specific mechanism that resulted in the separation could not be conclusively identified.Manufacturing records were reviewed and confirmed the product met all design and manufacturing specifications prior to release.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure targeting the internal carotid artery (ica), middle cerebral artery (mca), anterior cerebral artery (aca), and posterior communicating artery (pcom) territories, the distal tip (marker band separation) of a zoom 7x detached.The event occurred during the third pass, with the break occurring in the m1 segment.The physician reported encountering resistance while advancing the zoom 7x through highly tortuous segments of the ica and described the anatomy as having extreme tortuosity.Attempts to retrieve the detached marker band were made using a stent retriever and another zoom 7x; however, these attempts were unsuccessful.The detached marker band was subsequently pushed into the right anterior temporal artery by a zoom 35 catheter.The physician elected to leave the detached marker band in the right anterior temporal artery as it was reported to be non-flow limiting.Post-procedure, it was reported that the patient passed away on (b)(6) 2026.The patient had a do not resuscitate/do not intubate (dnr/dni) order in place and was subsequently transferred to hospice care, where compassionate extubation was performed.According to the treating physician, the patient's death was unrelated to the reported event of tip detachment.The physician attributed the patient's death to the severity of the infarct, describing it as a very large core stroke.The physician further stated that the clinical outcome was related to the size of the infarct and the rapid progression of the stroke, which was impacted by the patient's congestive heart failure (chf) and reduced ejection fraction.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25588350
Report Number3014590708-2026-00024
Device Sequence Number10012744
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)270223(10)F2605001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2605001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOOM 35.; ZOOM 7X.; ZOOM 88 SUPPORT.; ZOOM 88.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite